Couldn't find what you looking for?

TRY OUR SEARCH!

My gf and I had sex 3 days ago at this moment, she took plan b that morning and vomited 2 hours later, I gave her another and she vomited it up 6 hours later. I then bought another and chopped it in half because I was thinking it was the amount of hormone that could be making her sick, she took it at about 10 pm last night and vomited at 4 ish this morning. Then took the second half at 4 and just vomited at 905 pm. When we had sex we used a condom and it broke. And I did a full load. She was on like day 6 to day 8 on her cycle. Also all I want to know is that with the multiple times I've given it to her, is there a chance that enough hormones were absorbed! And also she gives me the feeling she's vomiting it up on purpose. Which has happen to a couple of people Ik. Shes been peeing alot and is eatin alot more. It's only 3 days after intercourse so no dumb comments about preg test already. She also had a miscarrige on November and I heard having a miscarrige does make you a bit more fertile.

Loading...

dude seriously, Plan B is so bad for her.
Stop shoving it down her throat go see a doc at the clinic dog.
Reply

Loading...

Hi guest,

There's too many variable to know if the Plan B will be effective.

On day 6-8 of her cycle may be just a bit early for her to get pregnant.  It depends when she ovulates. Sperm can live up to about 5 days, so that'd be day 11-13. Normally she should ovulate sometime between days 11-16.

It's too early for any symptoms. Nausea is a common side effect of Plan B, not so vomiting.

Hope it helps.
Reply

Loading...

I know this post is old, but I just have to say for the record - OP, you're an id**t. Plan B CAN cause vomiting for some women. Her body is reacting to the large amount of hormones contained in the pill. She is NOT vomiting up the pill if she vomits after a couple of hours. It's been absorbed at that point. Giving her more and more is making things much worse.

And how dare you say she's doing it on purpose. She's putting her body through this extreme dose of hormones for a mistake that happened to BOTH of you. Be considerate and respectful of the fact that she's the one who has to take the medication and deal with its side effects.

Reply

Loading...